# SDR CALA2025052004838

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 80,126 hours, 29,120 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Ring
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR GIRT BAR RING IS LOOSE.  FOUND STOP RING PLASTIC COVER LOOSE AND OFF. GIRT BAR STOP RING STILL IN POSITION AND SECURED. ACFT GOOD TO CONTINUE.
